side effects of lexapro

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alwaysanxious
Regular Member


Date Joined May 2006
Total Posts : 75
   Posted 6/11/2009 12:18 PM (GMT -7)   
I have take n5mg lexapro for 4 weeks  ihave had afew dizzie spells with a hot flash , Isaw my dr on monday and he does not want me to go on  10 mg until i have been rid of these symptons for a week ,I went 4 days up until today then i had a slight one, I am very anxiose and i think about them all the time , I hope i dont have to go lexapro . has  anbody else had this happen while taking antidepressants ,

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/11/2009 12:29 PM (GMT -7)   

Hello and ((((((((HUGS))))))))))

This happens to many people trying to get onto the AD's.  Try to just stay in the moment and don't keep focusing on the meds.............just keep on moving through your day and know that your body should adjust to the med.

You have my support so kick that anxiety to the curb, you don't need it.  Remember you have anxiety, it does not have you.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


alwaysanxious
Regular Member


Date Joined May 2006
Total Posts : 75
   Posted 6/12/2009 6:05 AM (GMT -7)   
Thanks Kitt . I usualllly dont like taking meds ,I have tried others and only one pill [several years ago] gave me burning hot flashes for 2 days, but i got to the point where i had to try again ,i dont like the dizziness and hot flashes thry come at the same time ,is this a normal side effect thank for your help and encouragement.

alwaysanxious
Regular Member


Date Joined May 2006
Total Posts : 75
   Posted 6/12/2009 10:02 AM (GMT -7)   
Its not taking the meds thats bothering me, its the side effects.

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6482
   Posted 6/12/2009 10:31 AM (GMT -7)   
Hi

Sorry to here you are having side effects from the medication as i know that can be awful from my own experience with antidepressants. Stick with them if you can and let your body adjust to the medication which can take a few weeks and as Kitt said try not to focus to much on the medication. Let us know how you get on and we are here if you need us.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:18 PM (GMT -7)
There are a total of 2,731,847 posts in 300,972 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
306 Guest(s), 14 Registered Member(s) are currently online.  Details
F27, elkcaller, dizzydaisies, Helgramite, Wilderness, Michael_T, reminder, ASAdvocate, JFL1957, Duffykani, Mustard Seed, Sam1996, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer